# SDR LR7A2019080202143

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 2024T30020
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Lkheed
- Component part number: 3557201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5501, FOUND THE RUDDER LH SKIN CRACKED AT PANEL 291 OPENING, FS1138, VSS121-125. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 1946896.
